# SDR SWAA2021071630072

- Difficulty date: October 29, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH SHIELD PLATE HAS CORROSION ON AROUND NUT PLATES FROM STA 767 TO STA 787. / WP:E59301-FLOREZ; CARLOS R. - 11/03/2020 13:27 COMPLETE: REMOVED AND REPLACED RH SHIELD (PN 146A8127-11) PER SRM 51-40-02.
